# SDR C77A20130910002

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER DEPRESSOR HAS CORROSION AS MARKED X=20757, Y=430.  REPLACED AFT CARGO CENTER SEAL DEPRESSOR IAW EO E175-53MR-107.
